# SDR GLBA2001086

- Difficulty date: April 29, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 17,457 hours, 20,541 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Part serial: 93693
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 94 hours, 126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WOULD NOT PRESSURIZE ON CLIMBOUT.  REPLACED PRESSURE CONTROLLER.
